Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 182, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Oct 10, 2015, 3:14 AM PDT. It took effect at Oct 10, 2015, 6:00 PM PDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2015, 3:14 AM PDT (10:14 UTC)
- In effect from
- Oct 10, 2015, 6:00 PM PDT
- Expired
- Oct 12, 2015, 3:00 AM PDT
- In force
- 33 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
909 WHUS76 KEKA 101014 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 314 AM PDT SAT OCT 10 2015 PZZ475-101815- /O.CAN.KEKA.SC.Y.0181.000000T0000Z-151010T1600Z/ /O.NEW.KEKA.SC.Y.0182.151011T0400Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 314 AM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY. * WINDS...BECOMING NW TO N TONIGHT 5 TO 15 KT. * SEAS...SW SWELL BUILDING TO 9 AT 14 SECONDS BECOMING W 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-101815- /O.CAN.KEKA.SC.Y.0181.000000T0000Z-151010T1600Z/ /O.NEW.KEKA.SC.Y.0182.151011T1000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 314 AM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PDT SUNDAY. * SEAS...SW SWELL 9 FT AT 14 SECONDS BECOMING W 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-101815- /O.EXT.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 314 AM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...S TO SW 5 TO 15 KT. * SEAS...SW SWELL 10 FT AT 14 SECONDS BECOMING W 11 TO 13 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
531 WHUS76 KEKA 101606 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 AM PDT SAT OCT 10 2015 PZZ470-110015- /O.CON.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 AM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...S TO SW 5 TO 15 KT. * SEAS...SW SWELL 10 FT AT 14 SECONDS BECOMING W 11 TO 13 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-110015- /O.CON.KEKA.SC.Y.0182.151011T0400Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 AM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PDT SUNDAY... * WINDS...BECOMING NW TO N TONIGHT 5 TO 15 KT. * SEAS...SW SWELL BUILDING TO 9 AT 14 SECONDS BECOMING W 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-110015- /O.CON.KEKA.SC.Y.0182.151011T1000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 906 AM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT SUNDAY... * SEAS...SW SWELL 9 FT AT 14 SECONDS BECOMING W 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
573 WHUS76 KEKA 102127 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 PM PDT SAT OCT 10 2015 PZZ475-110530- /O.EXT.KEKA.SC.Y.0182.151011T0100Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 PM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 9 PM PDT SUNDAY... * WINDS...BECOMING NW TO N TONIGHT 5 TO 15 KT. * SEAS...SW SWELL BUILDING TO 9 AT 13 SECONDS BECOMING W 11 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-110530- /O.CON.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 227 PM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...S TO SW 5 TO 15 KT. * SEAS...SW SWELL 9 FT AT 13 SECONDS BECOMING W 11 TO 12 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-110530- /O.CON.KEKA.SC.Y.0182.151011T1000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 PM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT SUNDAY... * SEAS...SW SWELL 9 FT AT 13 SECONDS BECOMING W 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
506 WHUS76 KEKA 110331 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 831 PM PDT SAT OCT 10 2015 PZZ470-111145- /O.CON.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 831 PM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...S TO SW 5 TO 15 KT BECOMING NORTH LATE TONIGHT. * SEAS...W SWELL BUILDING TO 12 TO 13 FT TONIGHT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111145- /O.CON.KEKA.SC.Y.0182.000000T0000Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 831 PM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WINDS...BECOMING NW TO N TONIGHT 5 TO 15 KT. * SEAS...W SWELL BUILDING TO 12 TO 13 FT TONIGHT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-111145- /O.CON.KEKA.SC.Y.0182.151011T1000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 831 PM PDT SAT OCT 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM PDT SUNDAY... * SEAS...W SWELL BUILDING TO 11 TO 12 FT TONIGHT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS76 KEKA 110942 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 AM PDT SUN OCT 11 2015 PZZ450-455-111745- /O.CON.KEKA.SC.Y.0182.151011T1000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 AM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * SEAS...W SWELL BUILDING TO 11 TO 12 FT TONIGHT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-111745- /O.CON.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 242 AM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...S TO SW 5 TO 15 KT BECOMING NORTH LATE TONIGHT. * SEAS...W SWELL BUILDING TO 12 TO 13 FT TONIGHT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-111745- /O.CON.KEKA.SC.Y.0182.000000T0000Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 AM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...BECOMING NW TO N TONIGHT 5 TO 15 KT. * SEAS...W SWELL BUILDING TO 12 TO 13 FT TONIGHT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
933 WHUS76 KEKA 111535 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 835 AM PDT SUN OCT 11 2015 PZZ450-455-112200- /O.CON.KEKA.SC.Y.0182.000000T0000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 835 AM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * SEAS...W SWELL TO 11 TO 12 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-112345- /O.CON.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 835 AM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT. * SEAS...W SWELL TO 12 TO 13 FT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-112345- /O.CON.KEKA.SC.Y.0182.000000T0000Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 835 AM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW TO N 10 TO 20 KT. * SEAS...W SWELL BUILDING TO 12 TO 13 FT TONIGHT AT 14 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
704 WHUS76 KEKA 112140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PDT SUN OCT 11 2015 PZZ450-455-112245- /O.EXP.KEKA.SC.Y.0182.000000T0000Z-151011T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 PM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... SWELL HEIGHTS HAVE DROPPED BELOW SMALL CRAFT LEVELS. $$ PZZ470-120400- /O.CON.KEKA.SC.Y.0181.000000T0000Z-151012T0400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...N 10 TO 20 KT. * SEAS...W SWELL TO 10 AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-120400- /O.CON.KEKA.SC.Y.0182.000000T0000Z-151012T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS...NW TO N 10 TO 20 KT. * SEAS...W SWELL 10 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
326 WHUS76 KEKA 120327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PDT SUN OCT 11 2015 PZZ470-121000- /O.EXT.KEKA.SC.Y.0181.000000T0000Z-151012T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 827 PM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...N 5 TO 15 KT. * SEAS...W SWELL TO 11 AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121000- /O.EXT.KEKA.SC.Y.0182.000000T0000Z-151012T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PDT SUN OCT 11 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS...NW TO N 10 TO 20 KT. * SEAS...W SWELL 11 FT AT 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 3:04 PM PDT, 12 hours 10 minutes earlier.
Area forecast discussion, Oct 9, 3:04 PM PDT, 12 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
304 PM PDT FRI OCT 9 2015
.SYNOPSIS...A WEAK TROUGH WILL BRUSH FAR NORTHWEST CALIFORNIA WITH
THE POSSIBILITY FOR A FEW SHOWERS OR DRIZZLE TONIGHT AND SATURDAY. A
WARMING AND DRYING TREND CAN BE EXPECTED SUNDAY THROUGH MUCH OF THE
WORK WEEK.
&&
.DISCUSSION...LOW AND MID CLOUDS FROM AN APPROACHING TROUGH AND
ASSOCIATED WEAK FRONTAL BOUNDARY ARE BEGINNING TO MOVE OVER FAR NW
CALIFORNIA THIS AFTERNOON BRINGING MOSTLY CLOUDY SKIES TO AREAS NEAR
THE COAST...WHILE INLAND AREAS HAVE SEEN CLEAR SKIES. AS OF 21Z...KCEC
WAS REPORTING -RA AND HAD PICKED UP A COUPLE HUNDREDTHS OF AN
INCH.
THE AFOREMENTIONED FRONTAL BOUNDARY WILL WEAKEN AS IT APPROACHES THE
COAST AND MOVES ONSHORE TONIGHT. SOME SPOTTY DRIZZLE OR LIGHT RAIN
IS POSSIBLE OVERNIGHT FOR AREAS NEAR THE COAST. IN
GENERAL...PRECIP AMOUNTS WITH THE FRONT TONIGHT WILL TOTAL UP TO A
FEW HUNDREDTHS OF AN INCH OR LESS. ON SATURDAY AFTERNOON...YET
ANOTHER WEAKENING FRONTAL SYSTEM WILL IMPACT THE COAST...BRINGING
WITH IT ANOTHER ROUND OF LIGHT RAINFALL TO THE REDWOOD COAST. THE
BEST CHANCES LOOK TO BE ACROSS THE FAR NORTH. RAINFALL TOTALS WITH
THIS SECOND SYSTEM WILL RANGE FROM 1 TO 2 TENTHS OF AN INCH IN THE
HIGHER TERRAIN OF DEL NORTE COUNTY...TO A HUNDREDTH OR TWO DOWN
TOWARDS HUMBOLDT BAY...WITH ONLY SOME LIGHTLY ACCUMULATING DRIZZLE
SOUTH OF CAPE MENDOCINO. SOUTHWEST WINDS WILL REMAIN GUSTY FROM
TIME TO TIME ALONG RIDGES AND PEAKS ACROSS THE NORTH THROUGH
SATURDAY.
BY SUNDAY...RIDGING BEGINS TO BUILD BACK IN OVER NW CALIFORNIA
MAINTAINING DRY CONDITIONS AND SEASONABLE TEMPERATURES. MODELS
CONTINUE TO BE IN GOOD AGREEMENT WITH A REX BLOCK TAKING SHAPE EARLY
NEXT WEEK AND HOLDING THIS PATTERN THROUGH AT LEAST MID WEEK.
SUSPECT THERE WILL BE SOME COASTAL STRATUS DURING THE NIGHT AND
MORNING HOURS WHICH SHOULD CLEAR OUT WITH DAYTIME HEATING AND
MIXING. STP
&&
.AVIATION...CONDITIONS WILL CONTINUE TO DEGRADE THIS AFTERNOON AS A
WEAK COLD FRONT MOVES ON SHORE. EXPECT IFR TO LIFR CONDITIONS TO
DEVELOP OVER NIGHT AT THE COASTAL STATIONS AS MODELS ARE INDICATING
CIGS AND VSBYS CONTINUING TO FALL THROUGH THE EVENING. INTERIOR
AIRPORTS SHOULD REMAIN VFR, OUTSIDE OF THOSE WITH IMMEDIATE COASTAL
INFLUENCE. MKN
&&
.MARINE...THE AFTERNOON OBSERVATIONS SHOW SOME SLIGHT INCREASE IN
THE WINDS AND CONTINUING MODERATE SEAS ACROSS THE COASTAL WATERS.
THE MAIN STORY REMAINS THE LARGE LONG PERIOD SOUTHWEST SWELL
ARRIVING TODAY. BUOY 59, 250 NM WEST OF SAN FRANCISCO IS REPORTING
A SW WAVE OF 12 FT AT 15 SECONDS AT MIDDAY. THIS IS IN LINE WITH
WHAT MODELS ARE SHOWING. WE ARE STILL EXPECTING SW SWELL TO PEAK
LATE TONIGHT AROUND 10 TO 11 FT AT 16 SECONDS. THIS WILL CREATE
LARGE BREAKING WAVES ALONG THE COAST AND OVER NEAR SHORE SHOALS UP
TO 15 FT, AS WELL AS ROUGH ANCHORAGES IN SOUTH FACING HARBORS. THE
SOUTHWEST SWELL WILL TURN WESTERLY SATURDAY AFTERNOON AND EVENING
WITH SLIGHTLY LOWER HEIGHTS AND SLIGHTLY LOWER PERIODS. WINDS WILL
HAVE A SECONDARY PEAK ON SATURDAY AS A WEAK FRONT CLIPS THE
REGION. WINDS WILL EASE AND TURN NORTHERLY ON SUNDAY THEN INCREASE
DURING THE FIRST PART OF NEXT WEEK. SEAS WILL TRANSITION FROM
SWELLS TO STEEP WAVES AS THE NORTHERLY WAVES KICK IN NEXT WEEK.
DUE TO THE LARGE SWELL ARRIVING TODAY, HAVE MAINTAINED THE MARINE
WEATHER STATEMENT OUT HIGHLIGHTING THREATS TO NEAR SHORE MARINERS.
ALSO HAVE CONTINUED WITH THE SMALL CRAFT ADVISORIES FOR ALL WATERS
THROUGH EARLY SATURDAY. A BRIEF LULL SHOULD OCCUR SATURDAY MORNING
BEFORE THE WESTERLY SWELL ARRIVES, NECESSITATING ANOTHER SMALL
CRAFT ADVISORY. MKN/BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 AM PDT SATURDAY FOR PZZ450-455-475.
SMALL CRAFT ADVISORY UNTIL 9 AM PDT SATURDAY FOR PZZ470.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Oct 9, 3:06 PM PDT, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 306 PM PDT FRI OCT 9 2015 CAZ001-002-102215- REDWOOD COAST-MENDOCINO COAST- 306 PM PDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OCEAN SWELLS WILL IMPACT NORTHWEST CALIFORNIA BEACHES LATE TONIGHT INTO SATURDAY. SEAS WILL BUILD RAPIDLY OVER A FEW HOURS LATE THIS AFTERNOON OR EVENING. BREAKING WAVES BETWEEN 12 AND 16 FEET ARE EXPECTED WITH PERIODS OF 13 TO 16 SECONDS. BEACHGOERS ARE ADVISED TO STAY FARTHER BACK FROM THE SURF AND OFF OF ROCKS AND JETTIES. REMEMBER TO NEVER TURN YOUR BACK ON THE OCEAN.. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-102215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 306 PM PDT FRI OCT 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.